# SDR SWIA202053145

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 310.00 LOWER FRAME CORRODED BETWEEN STR 26L AND STR 26R.  C-CHECK  RO 10/9/2020.  EVALUATED DAMAGE.  FRAME FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FS 310.00 FRAME WITH NEW SPLICE FRAME REPAIR, REF CRJ 900 SRM.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
